Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child has rash over body, hands seem to be sore with bleeding. No improvement with steroids. What else can be done?

my daughter has a rash over most of her body, her hands are very sore with some bleeding . She has had several patches applied to her back but the results were all negative. her doctor gave her a steriod shot but this condition has existed for several months with no apparent cause as yet. What else can she do to get help?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear..
This condition can be either Atopic dermatitis or Psoriasis.
In children, Atopic dermatitis is more common.
The feature which differentiates both is itching.
While Atopic rashes are itchy, the Psoriatics are not.
Steroid is the usual treatment but not everyone responds to it.
I would advise you to apply Oint Restoraderm twiice daily.
It is a skin barrier & hence protects & maintains the integrity of skin.
If there is no response i a month's time...kindly meet a dermatologist & get a biopsy done to know exactly what it is.
Wishing a good health
Thanks & take care
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor